# SDR DJFA2009047

- Difficulty date: December 23, 2009
- Submitted: December 28, 2009
- Operation: Air carrier
- Aircraft: N708LX
- Make and model: Cessna 750
- Aircraft serial: 7500109
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838433
- Part serial: 200404029
- Condition: Seized
- Location: Acm Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED SMOKE IN THE COCKPIT ON DESCENT.  WHILE ON APPROACH THE SMOKE DISSAPATED.  ACFT LANDED SAFELY.  MX PERFORMED ENGINE RUNS BUT COULD NOT DUPLICATE THE DISCREPANCY.  UPON FURTHER INSP, METALLIC PARTICLES WERE FOUND IN THE COALESCER SOCK AND THE ECU WAS FOUND SEIZED.  THE PAC WAS REPLACED.
